# SDR A6WA202211168383

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 40,256 hours, 38,506 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: Failed
- Location: Nlg
- Part time: 42,122 hours, 39,863 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED STEERING INOP, WOW INPUT, AND WOW OUTPUT FAIL MESSAGES DURING INITIAL CLIMB OUT. GEAR WAS UP AND LOCKED. CW QRH. STEERING SELECTED OFF VIA QRH AND WOW MESSAGES REMAINED. WOW MESSAGES CLEARED WHEN SELECTING GEAR DOWN ON APPROACH.  AFTER LANDING RENEGAGED STEERING AND STEERING OPERATED NORMALLY.   ***AIRCRAFT REMOVED FROM SERVICE **** R&R OF NLG ELECTRICAL HARNESS IAW AWAC SUP 12-029E. REF 354867-3 FOR   OPS CHECKS OF NLG HARNESS.
